# SDR SWAA2024081325086

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 67,076 hours, 40,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LOWER FLIGHT ATTENDANT FLASHLIGHT INOP<[01] REMOVED AND REPLACED FWD F/A FLASHLIGHT BATTERY IAW AMM 25-64-00 OPS CHECK GOOD
